# SDR ABXA030376

- Difficulty date: September 17, 2003
- Submitted: October 3, 2003
- Operation: Air carrier
- Aircraft: N946AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47003
- Aircraft time: 60,922 hours, 62,199 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cap
- Part number: 49125151
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN LONGERON 16 LEFT END CAP AT FS 994.  REPLACED END CAP IAW DC-9 SRM 51-30-5.
